I have a hx of heart arrythmia (I had an ablation for SVT 7 years ago--have had Wenckebach since). I had been feeling "flutters" and got a holter, which showed I am having PVCs that are not cause for concern according to my MD. These started about 3 weeks ago and I've had runs of them ever since. Nothing in my life (sleep, exercise, diet, stress) has changed and I don't use any caffiene.
Do people have periods of time that they experience PVCs (ie could they go away as quickly as they started) or is this something that I"ll probably be dealing with on a daily basis forever since they started? is there anything that makes them better other than medicine?
PVC's can stay, or come and go. If the docs said not to worry, you are fine. However, they are annoying and can make one nuts. Some people are better than others at ignoring or even being sensitive to the. I had a terrible run of PVC's out of nowhere.
HAd all the tests and the verdict was try a small dose of BP meds. I did, they seem to have gone away with the exception of a small run every now and then. But, instead of the PVC's, I got tachycardia. I have been doing more relaxation type stuff, stopped the BP meds. I don't have high BP so I was exhausted all the time. So far, for a few days, i seem to be getting better. I do take an occassional xanax to break an occassional anxious time.
Try and find peace, less stress, and belive the docs if they say there is nothing to worry about. You will get better. Believe it.
Hi bikecop, I also have the same situation with you. I had the ablation done 4 months ago to fix the SVT. Since last month, I start to have skipped heart beat/ PAC. I will take the stress test this Saturday and see my doctor to discuss the result of the 24 holter.
Did you check with your doctor if the PAC the side effect of ablation or it is different problem. Any idea will help. Thanks!
HI bikecop, I had the stress test done this morning, the doctor noticed that I have a lot of PAC after the stress test. Also from the 24 holter, they found out that I have a lot of PAC on the daily basic. The doctor told me not to worry and just have to live with it. He said there is no medication out there can control the PAC very effective and have a lot of side effects.
I also want to try to live with it but it is hard, I fell the skipped beats almost every second. It is very frustrating. Also I feel short of breathe and cheat pain.
Did your doctor mention that if the PAC/ PVC are caused by the ablation or it is different issue?
Sorry to hear about that Yuen. Keep your head up. I am still running and dealing with it. I am set for a triple slice mri of the heart to see if there is ant other reason that it is happening, besides the post ablasion. If they tell me that I just have to live with it. I would like to know. Will this shorten my life? Can I still compete? Lets keep each other posted on our progress. Mark
sorry for the late reply as I just got back from vacation. I saw my EP doctor last Friday, he told me the same thing not to worry about the PAC. He told me to exercise more as exercise can help decrease the PAC. How was your test result?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.